| Model Number |
H7493926016270 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.During preparation of a 2.75x16mm synergy ii drug-eluting stent, it was observed that the stent came off the balloon outside the patient's body.The procedure was completed with another 2.75x16mm synergy ii drug-eluting stent.No patient complications were reported and the patient's status was good.